# SDR ASAA2015091913094

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,731 hours, 8,175 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT ON FMC DISAPPEARED ON ELECTRICAL BUS TRANSFER.  ACFT GROUNDED. SATCOM LOCK UP QRH PROCEDURE PERFORMED ON GROUND, SATCOMM PROMPT WAS RESTORED.
